# SDR 9JLA201711139687

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258607
- Aircraft time: 3,459 hours, 2,398 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE EVENT ON THE AIRCRAFT, NOTED THAT THE INVERTER AUTO CHANGEOVER SYSTEM WAS INOPERATIVE WHEN THE NR 1 INVERTER WAS SELECTED OFF.  THE MAINTENANCE TEAM INVESTIGATED AND FOUND THE B2 CIRCUIT BREAKER ON THE LT XZ ELECTRICAL PANEL WAS TRIPPED. FURTHER INVESTIGATION THAT THE HYDROSTATIC TESTING METAL TAG FOR THE NR 2 ENGINE FIRE BOTTLE WAS CONTACTING ELECTRICAL TERMINALS ON AN ADJACENT RELAY CAUSING THE B2 CIRCUIT BEAKER TO TRIP. THE DATA TAG WAS POSITIONED TO BE CLEAR OF ELECTRICAL EQUIPMENT. THE AIRCRAFT WAS RETURNED TO SERVICE.
